# SDR GTIA20110714207

- Difficulty date: July 14, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 13,598 hours, 6,468 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L ASSIST CYLINDER REQUIRES SERVICE.  SERVICED L1 DOOR ASSIST CYLINDER IAW AMM 52-10-00-614-001 AS REQUIRED.
